# SDR ASAA201911151338

- Difficulty date: November 13, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 26,449 hours, 8,524 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHEN TAXIING LEFT FMC FAILED ( VTK ON LEFT SIDE AND FMC MISSING ON CDU ). FMC CAME BACK ON APPROXIMATELY 30 SECONDS LATER WITH NO FAULTS DISPLAYED. GROUNDED - YES. RAN B737-900 FIM TASK 34-61- TASK 836. CYCLED POWER TO LEFT FMC, OPS RESTORED AND CHECKS OK REF SAME.
